# SDR SWAA2020021941496

- Difficulty date: February 4, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE CRACKED OF INTERCOSTAL NEXT TO FASTENER HOLE AT BS. 540, RBL 5.0.  / R&R INTERCOSTAL IAW SRM AND DWG.
